# SDR CALA2013080990292

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 63,897 hours, 24,067 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Chattering
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKES CHATTERING AND DRAGGING DURING TAXI IN.  RIGHT BRAKES TEMP MUCH HIGHER, 400 VICE 135.  BLEED BRAKES IAW MM, OPS CHECK NORMAL.  NR 3 MLG BRAKE GRABBING.
